# SDR 95ZZZX4426

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4510W
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Component: Bruce, BR20137372GF
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, FOUND 2 BULBS OUT IN 4-BULB RED LIGHT GROUP OF THE TRACKING LIGHTING, PN BR9279110, AT ROW 22.  FOUND BROKEN WIRE IN SOCKET.  SPLICED AS REQUIRED PER MM 3350 AND OPS CHECKED.
